ENCORE MEDICAL L.P HEAD, FEMORAL, CERAMIC, BILOX DELTA, 28MM +3.5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Back to Search Results |
| Catalog Number |
400-03-283 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
He reason for this revision surgery, the agent reported "(per sales rep: could have forgot to complete complaint form.Also, patient could have history of periprosthetic joint infection and could have had an antibiotic spacer surgery between the 2dtickets in question.Without patient history form would be hard to remember from a year ago)".The previous surgery and the surgery detailed in this event occurred 2 months apart.This evaluation is limited in scope as the items associated with this investigation were not returned to djo surgical - austin for review.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate the reported devices were defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to unknown reason.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, inadequate soft tissue support, patient activities or trauma.
Event or Problem Description
Revision surgery - due to patient could have history of periprosthetic joint infection and could have had an antibiotic spacer surgery.